Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On a correctness of linear elliptic di_erential operators

Annotation

The correctness property of linear differential operators in the Sobolev space is studying.

Keywords

differential operator; Sobolev space; correctness

Full-text in one file

Download

UDC

517.98

Pages

817-818

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.